# SDR JJBA20210510001

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,780 hours, 24,588 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Instrument Panel
- Condition: Multiple Fail
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

AVIONICS MASTER 2 LIGHTED WHILE PRESSED IN, CA MFD INOPERATIVE, FO PFD INOPERATIVE, #2 FMS INOPERATIVE, #2 RMU INOPERATIVE. R&R AVIONICS MASTER #2 PUSH BUTTON. PERFORMED AVIONICS MASTER SWITCH TEST. OPS CHECK SAT
